Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

II. Publications by Humboldt Research Fellows from Germany


Bachmayr, Dr. Annette

Johannes Gutenberg-Universität Mainz, Germany
Field of research: Algebra
Host: Prof. Dr. Florian Pop University of Pennsylvania
  • Annette Bachmayr, David Harbater, Julia Hartmann: Differential Embedding Problems over Laurent series fields. In: Journal of Algebra. 513, 2018, p. 99 - 112 [Picard–Vessiot theory Inverse differential Galois problem Embedding problems Patching Linear algebraic groups ].

  • Annette Bachmayr, David Harbater, Julia Hartmann, Florian Pop: LARGE FIELDS IN DIFFERENTIAL GALOIS THEORY. In: Journal of the Institute of Mathematics of Jussieu. 2020, [Picard–Vessiot theory, large fields, inverse differential Galois problem, embedding problems, linear algebraic groups].

Bauer, Dr. Frank

Max-Planck-Institut für Mathematik in den Naturwissenschaften, Germany
Field of research: Combination theory, graph theory
Host: Prof. Dr. Shing-Tung Yau Harvard University
  • Frank Bauer, Bobo Hua, Matthias Keller: On the l^p spectrum of Laplacians on graphs. In: Advances in Mathematics. 248 , 2013, p. 717 - 735 [ ℓp-spectrum; Discrete Laplace operator; Regular Dirichlet forms; Cheeger constant; Planar tessellation].

Beyer, Prof. Dr. Dirk

Ludwig-Maximilians-Universität München, Germany
Field of research: Applied mathematics
Host: Prof. Dr. Paul Günter Reinhardt York University
  • Dirk Beyer, Feng Cheng, Suresh Sethi, Michael I. Taksar: Markovian Demand Inventory Models. New York, NY: Springer, 2010, 255 pp.

Gelfert, Prof. Dr. Katrin Grit

Universidade Federal do Rio de Janeiro (UFRJ), Brazil
Field of research: Analysis
Host: Prof. Dr. Arnaldo Garcia Instituto de Matematica Pura e Aplicada (IMPA)
  • Katrin Gelfert: On the distribution of periodic orbits. In: Discrete Contin. Dyn. Syst.. 26, 2010, p. 949 - 966 [Pesin theory, non-uniformly hyperbolic dynamics, topological pressure, equilibrium states, large deviation].

  • Katrin Grit Gelfert: Expanding repellers for non-uniformly expanding maps with singularities and criticalities. In: Bull. Braz. Math. Soc.. 41, 2010, p. 237 - 257 [Pesin theory, non-uniformly hyperbolic dynamics, horseshoes, entropy].

Mützel, Dr. Björn

Dartmouth College, United States of America
Field of research: Geometry
Host: Prof. Dr. Victor Chepoi Aix-Marseille Universite
  • Bjoern Muetzel: Inequalities for the capacity of non-contractible annuli on cylinders of constant and variable negative curvature. In: Geometriae Dedicata. 166, 2013, p. 129 - 145 [Capacities, Harmonic functions, Symmetrization].

  • Daniel Massart, Bjoern Muetzel: On the intersection form of surfaces. In: Manuscripta Mathematica. 2013, [Moduli of Riemann surfaces, Geodesics].

  • Peter Buser, Eran Makover, Björn Mützel, Robert Silhol: Quasiconformal embeddings of Y-pieces. In: Computational Methods and Function Theory. 2014, [Quasiconformal maps, Teichmüller space].

Schwerdtfeger, Dr. Uwe

, Germany
Field of research: Combination theory, graph theory
Host: Prof. Dr. Robin D. Hill Royal Melbourne Institute of Technology (RMIT University)
  • Yousong Luo, Uwe Schwerdtfeger, Robin Hill: A commutativity relation for submatrices of the inverse of a Sylvester matrix. In: Linear Algebra and its Applications. 437, 2012, p. 2560 - 2572 [Sylvester matrix, Toeplitz matrix, Bezoutian].

  • Robin Hill, Yousong Luo, Uwe Schwerdtfeger: Exact solutions to a two-block l_1 optimal control problem. In: 7th IFAC Symposium on Robust Control Design 2012. Proceedings of a meeting held 20-22 June 2012, Aalborg, Denmark.. 2012, p. 461 - 466 [Dynamic programming, robust control, state feedback, optimal rejection.].

  • Uwe Schwerdtfeger: Linear functional equations with a catalytic variable and area limit laws for lattice paths and polygons. In: European Journal of Combinatorics. 36, 2014, p. 608 - 640 [discrete excursions, polyominoes, Brownian excursion and meander area].

Sulzbach, Dr. Henning

Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany
Field of research: Applied mathematics
Host: Prof. Dr. Luc Devroye McGill University
  • Henning Sulzbach, Ralph Neininger, Michael Drmota: A Gaussian limit process for optimal FIND algorithms. In: Electronic Journal of Probability. 19, 2014, p. 1 - 28 [Gaussian processes, analysis of algorithms, contraction method, functional limit theorems, path properties].

  • Nicolas Broutin, Henning Sulzbach: The dual tree of a recursive triangulation of the disk. In: The Annals of Probability. 43, 2015, p. 738 - 781 [random triangulations, almost sure functional limit theorems, contraction method, real trees, fractal dimensions].

  • Ralph Neininger, Henning Sulzbach: On a functional contraction method. In: The Annals of Probability . 43, 2015, p. 1777 - 1822 [analysis of algorithms, contraction method, probability metrics, functional limit theorems, Donsker's invariance principle].

Süß, Dr. Hendrik

University of Manchester, United Kingdom
Field of research: Algebra
Host: Prof. Dr. Ernest Borisovich Vinberg Moscow M.V. Lomonosov State University
  • Hendrik Süß: Kähler-Einstein metrics on symmetric Fano T-varieties. In: Advances in Mathematics. 246, 2013, p. 100 - 113 [torus actions, Fano varieties, log canonical thresholds, Kähler-Einstein metrics].

Tran, Dr. Tuan

The Academy of Sciences of the Czech Republic, Czech Republic
Field of research: Combination theory, graph theory
Host: Prof. Dr. Benny Sudakov ETH Zürich
  • Matija Bucic, Shoham Letzter, Benny Sudakov and Tuan Tran : Minimum saturated families of sets. In: Bulletin of the London Mathematical Society. 50, 2018, p. 725 - 732 [Extremal Combinatorics].

  • Tuan Tran: On the structure of large sum-free sets of integers. In: Israel Journal of Mathematics. 228, 2018, p. 249 - 292 [Additive Combinatorics].

  • Jozsef Balogh, Shagnik Das, Hong Liu, Maryam Sharifzadeh and Tuan Tran : Structure and supersaturation for intersecting families. In: Electronic Journal of Combinatorics. 26, 2019, p. P2.34 [Extremal Combinatorics].

  • Shagnik Das, Roman Glebov, Benny Sudakov and Tuan Tran: Colouring set families without monochromatic k-chains. In: Journal of Combinatorial Theory, Series A. 168, 2019, p. 84 - 119 [Extremal Combinatorics].

  • Matthew Kwan, Benny Sudakov and Tuan Tran: Anticoncentration for subgraph statistics. In: Journal of the London Mathematical Society. 99, 2019, p. 757 - 777 [Extremal and Probabilistic Combinatorics, Littlewood-Offord Theory].